# SDR ASAA2022042738144

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737
- Aircraft serial: 44079
- Aircraft time: 3,674 hours, 1,245 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL PANEL INOP. NO LIGHTS SHOWN. GROUNDED - YES. RESET POWER TO MODE CONTROL PANEL REF B737-9 FIM 22-10-00.
